# SDR 97FDEA00797

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518382
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0645 022 CORROSION (C53-224-01) ON INTERNAL SKIN 950-990 STR 1 - STR 4 RT.  REPAIRED SKIN BS 950-990, STR 1 - STR 4 RT IAW FED-EX SRM 53-30-3 FIG 3.
